# SDR WVE2004F00001

- Difficulty date: January 12, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N237FX
- Make and model: Lear 60LEAR
- Aircraft serial: 158
- Engine: Pwa PW305A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 24170161
- Part serial: 4776
- Condition: Corroded
- Location: Nlg Actuator
- Part time: 4,170 hours, 2,975 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 1200 HOUR INSPECTION OF NOSE LANDING GEAR FREE FALL ACTUATOR, FOUND ACTUATOR TO HAVE MAJOR CORROSION ON INSIDE OF ACTUATOR.  WATER ENTERING ROD END OF ACTUATOR DUE TO LACK OF A MORE EFFECTIVE MOISTURE SEAL.  MFG EVALUATION.  (EA09200401492)
